Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Dependence Modeling

Ed. by Puccetti, Giovanni

1 Issue per year

Covered by:
WoS (ESCI)
SCOPUS
MathSciNet
zbMATH



Emerging Science

Open Access
Online
ISSN
2300-2298
See all formats and pricing
More options …

Baire category results for quasi–copulas

Fabrizio Durante
  • Corresponding author
  • Faculty of Economics and Management, Free University of Bozen-Bolzano, Bolzano, Italy
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Juan Fernández-Sánchez
  • Corresponding author
  • Grupo de Investigación de Análisis Matemático, Universidad de Almería, La Cañada de San Urbano, Almería, Spain
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Wolfgang Trutschnig
Published Online: 2016-10-07 | DOI: https://doi.org/10.1515/demo-2016-0012

Abstract

The aim of this manuscript is to determine the relative size of several functions (copulas, quasi– copulas) that are commonly used in stochastic modeling. It is shown that the class of all quasi–copulas that are (locally) associated to a doubly stochastic signed measure is a set of first category in the class of all quasi– copulas. Moreover, it is proved that copulas are nowhere dense in the class of quasi-copulas. The results are obtained via a checkerboard approximation of quasi–copulas.

Keywords: copulas; quasi–copulas; signed measures; Baire category

References

  • [1] C. Alsina, R. B. Nelsen, and B. Schweizer (1993). On the characterization of a class of binary operations on distribution functions. Statist. Probab. Lett. 17(2), 85–89. Google Scholar

  • [2] C. Alsina, M. J. Frank, and B. Schweizer (2003). Problems on associative functions. Aequationes Math. 66(1-2), 128–140. Google Scholar

  • [3] C. Alsina, M. J. Frank, and B. Schweizer (2006). Associative Functions. Triangular Norms and Copulas. World Scientific Publishing, Hackensack, NJ. Google Scholar

  • [4] C. Bernard, Y. Liu, N.MacGillivray, and J. Zhang (2013). Bounds on capital requirements for bivariate riskwith givenmarginals and partial information on the dependence. Depend. Model. 1, 37–53. Google Scholar

  • [5] I. Cuculescu and R. Theodorescu (2001). Copulas: diagonals, tracks. Rev. Roumaine Math. Pures Appl. 46(6), 731–742. Google Scholar

  • [6] F. Durante and C. Sempi (2015). Principles of Copula Theory. CRC/Chapman & Hall, Boca Raton, FL. Google Scholar

  • [7] F. Durante, J. Fernández-Sánchez, andW. Trutschnig (2015). A typical copula is singular. J.Math. Anal. Appl. 430(1), 517–527. Google Scholar

  • [8] F. Durante, J. Fernández-Sánchez, andW. Trutschnig (2016). Baire category results for exchangeable copulas. Fuzzy Set Syst. 284, 146–151. Web of ScienceGoogle Scholar

  • [9] J. Fernández-Sánchez, J. A. Rodríguez-Lallena, and M. Úbeda-Flores (2011). Bivariate quasi-copulas and doubly stochastic signed measures. Fuzzy Set Syst. 168(1), 81–88. Web of ScienceGoogle Scholar

  • [10] J. Fernández-Sánchez, and M. Úbeda-Flores (2014). A note on quasi-copulas and signed measures. Fuzzy Set Syst. 234(1), 109–112. Web of ScienceGoogle Scholar

  • [11] J. Fernández-Sánchez and W. Trutschnig (2015). Conditioning based metrics on the space of multivariate copulas and their interrelation with uniform and levelwise convergence and Iterated Function Systems. J. Theoret. Probab. 28(4), 1311–1336. Web of ScienceGoogle Scholar

  • [12] J. Fernández-Sánchez and W. Trutschnig (2016). Some members of the class of (quasi-) copulas with given diagonal from the Markov kernel perspective. Commun. Stat. Theor. Meth. 45(5), 1508–1526. CrossrefWeb of ScienceGoogle Scholar

  • [13] G.A. Fredricks, R.B. Nelsen and J.A. Rodríguez-Lallena (2005). Copulaswith fractal supports. Insur.Math. Econ. 37(1), 42–48. CrossrefGoogle Scholar

  • [14] C. Genest, J. J. Quesada-Molina, J. A. Rodríguez-Lallena, and C. Sempi (1999). A characterization of quasi-copulas. J. Multivariate Anal. 69(2), 193–205. Google Scholar

  • [15] M. Grabisch, J.-L. Marichal, R. Mesiar, and E. Pap (2009). Aggregation Functions. Encyclopedia of Mathematics and its Applications (No. 127). Cambridge University Press, New York. Google Scholar

  • [16] S. Greco, R. Mesiar, and F. Rindone (2016). Generalized bipolar product and sum. Fuzzy Optim. Decis. Mak. 15(1), 21–31. Google Scholar

  • [17] P. Hájek and R. Mesiar (2008). On copulas, quasicopulas and fuzzy logic. Soft Comput. 12(12), 123–1243. CrossrefWeb of ScienceGoogle Scholar

  • [18] P. R. Halmos (1974). Measure Theory. Springer-Verlag, New York. Google Scholar

  • [19] I. Montes, E. Miranda, R. Pelessoni, and P. Vicig (2015). Sklar’s theorem in an imprecise setting. Fuzzy Set Syst. 278, 48–66. Web of ScienceGoogle Scholar

  • [20] R. Nelsen, J. Quesada-Molina, B. Schweizer, and C. Sempi (1996). Derivability of some operations on distribution functions. In V. Beneš and J. Štepán (Eds.), Distributions with Fixed Marginals and Related Topics, pp 233–243. Inst. Math. Statist., Hayward, CA. Google Scholar

  • [21] R.B. Nelsen (2006). An Introduction to Copulas. Second edition. Springer-Verlag, New York. Google Scholar

  • [22] R. B. Nelsen, J. J. Quesada-Molina, J. A. Rodríguez-Lallena, and M. Úbeda-Flores (2008). On the construction of copulas and quasi-copulas with given diagonal sections. Insur. Math. Econ. 42(2), 473-483. Web of ScienceCrossrefGoogle Scholar

  • [23] R. B. Nelsen, J. J. Quesada-Molina, J. A. Rodríguez-Lallena, and M. Úbeda-Flores (2010). Quasi-copulas and signedmeasures. Fuzzy Set Syst. 161(17), 2328–2336. Google Scholar

  • [24] J. C. Oxtoby (1980). Measure and Category. A Survey of the Analogies between Topological and Measure Spaces. Second edition. Springer-Verlag, New York. Google Scholar

  • [25] J. A. Rodríguez-Lallena and M. Úbeda-Flores (2009). Some new characterizations and properties of quasi-copulas. Fuzzy Set Syst. 160(6), 717–725. Web of ScienceGoogle Scholar

  • [26] W. Rudin (1986). Real and Complex Analysis. Third edition. McGraw-Hill Higher Education. Google Scholar

  • [27] S. Saminger-Platz and C. Sempi (2008). A primer on triangle functions. I. Aequationes Math. 76(3), 201–240. Google Scholar

  • [28] B. Schweizer and A. Sklar (2006). Probabilistic Metric Spaces. Dover Publications, Mineola, N.Y. Google Scholar

  • [29] M. Úbeda-Flores (2008). On the best-possible upper bound on sets of copulas with given diagonal sections. Soft Comput. 12(10), 1019-1025. Web of ScienceCrossrefGoogle Scholar

About the article

Received: 2016-07-04

Accepted: 2016-08-11

Published Online: 2016-10-07


Citation Information: Dependence Modeling, Volume 4, Issue 1, ISSN (Online) 2300-2298, DOI: https://doi.org/10.1515/demo-2016-0012.

Export Citation

© 2016 Fabrizio Durante et al.. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
J.J. Arias-García and B. De Baets
Fuzzy Sets and Systems, 2018

Comments (0)

Please log in or register to comment.
Log in